# SDR SIMA20130920004

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,008 hours, 31,444 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT DURING THE TAKEOFF ROLL THE NOTICED A BURNING ODOR IN THE COCKPIT.  THE CREW ABORTED THE TAKEOFF.  CONFIRMED ODOR IN CABIN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT ENGINE IAW WC 71-000-00.  OPS AND LEAK CHECKED GOOD IAW MM 72-00-00 AND C/W ETN 72-034 FOR BURNING SMELL CHECKS GOOD. OPS AND LEAK CHECKED GOOD IAW MM 72-00-00 AND C/W ETN 72-034 FOR BURNING ODOR CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
